# SDR IPXA2016083007665

- Difficulty date: August 27, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 16,031 hours, 10,034 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Shutoff Valve
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, EMERGENCY DECLARED.  THE NR 1 IDG WAS DEFERRED ENROUTE, APU AUTO SHUTDOWN, DOWN TO 1 GENERATOR, DIVERTED.  R & R GEARBOX PRESSURE SHUTOFF VALVE IAW AMM 49-26-13 AND LEAK CHECKED IAW 49-26-13-0401, NO LEAKS NOTED.  APU RUNS NORMAL, NO OIL LEAKS NOTED.
